Share Facebook



03-05-2014, 07:03 AM   #1
sashaz
Senior Member
 
Join Date: Aug 2009
Blood on toilet paper.

So I'm now on prednisone after months of very bad watery bm. My BM is now very good and solid. However with the sudden hardening of the BM I had some discomfort when going to the bathroom. Now I noticed some blood on the toilet paper. There is a very tiny little red fresh blood in the bowl.
Usually this type of thing goes away in a day or so but this hasn't gone in three days. I think I might have some cut or something like. What should I do?


03-05-2014, 10:14 AM   #2
Cat-a-Tonic
Super Moderator
 
Cat-a-Tonic's Avatar
 
Join Date: May 2010
Location: Madison, Wisconsin

My Support Groups:
It sounds like it's probably an anal fissure. I get them sometimes, and like you said, usually when I pass a solid/hard stool. It is basically just like a little tiny cut/tear on the anus that can bleed a little bit and might hurt a little bit too. My fissures usually heal on their own after a few days, so hopefully yours will as well. If the bleeding continues for more than a few days, if you notice more blood, if the blood is dark/black or anything like that, then definitely contact your doctor.
03-05-2014, 10:24 AM   #3
suschex
Suzanne
 
suschex's Avatar
 
Join Date: Oct 2011
Location: Texas

My Support Groups:
My experience has been the same as Cat-a-Tonic's

One thing I do when this happens is use Miralax (osmotic laxative) to soften my stool a bit so it doesn't just keep re-tearing the same spot every time I go. Otherwise the tear never gets to heal very quickly.
__________________
Suzanne
Crohn's Disease - October 10, 2011

Current Meds
Prednisone
Entyvio

Past Meds
Humira
Lialda
6-MP
Remicade
Etc.......
03-05-2014, 05:08 PM   #4
sashaz
Senior Member
 
Join Date: Aug 2009
Thank you I thought it was as such. Will monitor it over the next few days.


Reply

Thread Tools


All times are GMT -5. The time now is 07:07 PM.
Copyright 2006-2017 Crohnsforum.com